On Almost Periodic Compactifications.
Mathematica Scandinavica, Tome 12 (1963), pp. 189-198
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1963__12_165844,
author = {John S. Pym},
title = {On {Almost} {Periodic} {Compactifications.}},
journal = {Mathematica Scandinavica},
pages = {189--198},
year = {1963},
volume = {12},
zbl = {0135.06505},
url = {http://geodesic.mathdoc.fr/item/MS2_1963__12_165844/}
}
John S. Pym. On Almost Periodic Compactifications.. Mathematica Scandinavica, Tome 12 (1963), pp. 189-198. http://geodesic.mathdoc.fr/item/MS2_1963__12_165844/